# SDR JJBA2021080527016

- Difficulty date: July 27, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500817
- Aircraft time: 37,494 hours, 24,352 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Scored
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON NLG, RH BRACE FITTING AND BEARING CAP BOLT INNER HOLE SCORE AND BEARING BLUE SEAL TORN. FOUR BUSHING REPAIRS.
